RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 169, Number 4, Pages 789–791 (Mi dan32456)  

FLUID MECHANICS

Automodel propagating-wave type solutions to certain quasilinear equations, especially to the equations describing a water flow in an inclined channel

É. B. Bykhovskii

Leningrad State University

Full text: PDF file (435 kB)

UDC: 517.9:533.7
Presented: В. И. Смирнов
Received: 20.11.1965

Citation: É. B. Bykhovskii, “Automodel propagating-wave type solutions to certain quasilinear equations, especially to the equations describing a water flow in an inclined channel”, Dokl. Akad. Nauk SSSR, 169:4 (1966), 789–791

Citation in format AMSBIB
\Bibitem{Byk66}
\by \'E.~B.~Bykhovskii
\paper Automodel propagating-wave type solutions to certain quasilinear equations, especially to the equations describing a water flow in an inclined channel
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 169
\issue 4
\pages 789--791
\mathnet{http://mi.mathnet.ru/dan32456}


Linking options:
  • http://mi.mathnet.ru/eng/dan32456
  • http://mi.mathnet.ru/eng/dan/v169/i4/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019